Well-posedness andregularity of hyperbolic boundary control systems on a one-dimensional spatial domain.

Abstract : We study a class of hyperbolic partial differential equations on a one dimensional spatial domain with control and observation at the boundary. Using the idea of feedback we show these systems are well-posed in the sense of Weiss and Salamon if and only if the state operator generates a C0-semigroup. Furthermore, we show that the corresponding transfer function is regular, i.e., has a limit for s going to infinity.
Type de document :
Article dans une revue
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2010, 16 (4), pp.1077-1093. 〈10.1051/cocv/2009036〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00721093
Contributeur : Martine Azema <>
Soumis le : jeudi 26 juillet 2012 - 15:30:31
Dernière modification le : jeudi 14 février 2019 - 14:28:08

Lien texte intégral

Identifiants

Citation

Hans Zwart, Yann Le Gorrec, Bernhard Maschke, Javier Villegas. Well-posedness andregularity of hyperbolic boundary control systems on a one-dimensional spatial domain.. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2010, 16 (4), pp.1077-1093. 〈10.1051/cocv/2009036〉. 〈hal-00721093〉

Partager

Métriques

Consultations de la notice

222